MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066815
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2016, the immucor laboratory received and tested a patient blood sample from the (b)(6) customer site.The immucor laboratory found the antibody screen to be negative with both j076, and j079.J079 was tested on (b)(6) 2016.The immucor laboratory reproduced the customer's issue.The unexpected negative outcomes could be related to being a possible mixture of igm and igg.The immucor laboratory also tested retention product on 18aug2016, which performed as expected.
 
Event or Problem Description
A complaint was opened on 05sep2016, which indicated that on (b)(6) 2016, a customer site in (b)(6) reported an unexpected negative antibody screen when using capture-r ready-screen (3) on a galileo echo instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5980963
Report Number1034569-2016-00252
Device Sequence Number1613275
Product Code KSZ
UDI-Device Identifier10888234001478
UDI-Public10888234001478
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date09/20/2016
Device Catalogue Number0066815
Device Lot NumberJ076
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2016
Initial Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1